# SDR SWIA200312068

- Difficulty date: June 1, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 31 hours, 25 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS ALONG ROWS 6, 7 & 8 WILL NOT ILLUMINATE.  FOUND 1 GROUND PIN (R3) PULLED OUT OF TB104.  SECURED AND ALL EMERGENCY LIGHTS OPS CHECKS GOOD AT THIS TIME.
